Review: could Albuterol cause Vocal cord disorder?
Summary: Vocal cord disorder is found among people who take Albuterol, especially for people who are female, 60+ old, also take medication Singulair, and have Asthma.
We study 54,115 people who have side effects while taking Albuterol from FDA and social media. Among them, 37 have Vocal cord disorder. Find out below who they are, when they have Vocal cord disorder and more.
You are not alone: join a mobile support group for people who take Albuterol and have Vocal cord disorder >>>
Albuterol has active ingredients of albuterol. It is often used in asthma. (latest outcomes from 54,806 Albuterol users)
Vocal cord disorder
Vocal cord disorder has been reported by people with asthma, osteoporosis, rheumatoid arthritis, stress and anxiety, high blood pressure. (latest reports from 1,060 Vocal cord disorder patients)
On Jan, 21, 2015: 54,115 people reported to have side effects when taking Albuterol. Among them, 37 people (0.07%) have Vocal Cord Disorder.
Time on Albuterol when people have Vocal cord disorder * :
Gender of people who have Vocal cord disorder when taking Albuterol * :
|Vocal cord disorder||66.67%||33.33% |
Age of people who have Vocal cord disorder when taking Albuterol * :
|Vocal cord disorder||0.00%||0.00%||0.00%||12.50%||15.62%||18.75%||18.75%||34.38% |
Severity of Vocal cord disorder when taking Albuterol ** :
How people recovered from Vocal cord disorder ** :
Top conditions involved for these people * :
- Asthma (13 people, 35.14%)
- Pain (4 people, 10.81%)
- Gastrooesophageal reflux disease (3 people, 8.11%)
- Chronic obstructive pulmonary disease (3 people, 8.11%)
- Dyspnoea (2 people, 5.41%)
Top co-used drugs for these people * :
- Singulair (11 people, 29.73%)
- Nexium (10 people, 27.03%)
- Spiriva (6 people, 16.22%)
- Lipitor (5 people, 13.51%)
- Miralax (5 people, 13.51%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vocal Cord Disorder while taking Albuterol?
You are not alone! Join a mobile support group:
- support group for people who take Albuterol and have Vocal Cord Disorder
- support group for people who take Albuterol
- support group for people who have Vocal Cord Disorder
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is it ok to take fioricet and albuterol together?
I have been having bad headaches the pain is behind my eyes front for head and temples (I have also had a warming sensation in the back of head and thought body here and there that no one can explain to me ) but I have been subscribed fioricet but I'm a chronic asthmatic so I take albuterol inhaler and some times solution for my neb I read that these 2 can have interation and I been feeling shortness of breath which I know can be a side effect from fioricet but I do take my inhaler daily and I want to check if anyone has been in same situation and if there were any interactions
- I've stopped using salbutamol after 15yrs i now have symptoms of ulnar palsy
i've taken 4 puffs of ventalin for around 15 years along with clenil, at a recent asthma checkup i was told to stop using the ventalin... asthma is well under control, but i am now experiencing forearm/elbow pain especially in the morning my ring and little fingers feel numb and tingle for a while my wrists seem weak and i often get pain when gripping. I'm now taking 6 ibuprofen daily and the symptoms have reduced a little. Are the symptoms a possible result of stopping the use of the ventalin -salbutamol?
- The smell of garlic causes me to have vocal cord disfunction. not having any luck with finding a cure. anyone know more
can't be around the smell of garlic and bleach. the condition has got worse over time. when i smell it my voice weakens, ,throat feels very thick like i have a knot in it. in severe cases i go into vocal cord distress having to take epinephrin then followed up by prednisone to relieve the condition. to date not able to find out any answers to this problem. one specialist stated its the TPRA1 receptor that might be triggering it. any feedback would be appreciated.
- My ige in november was 1712, i have been diagnosed with late onset asthma, i get breathless at the slightest exertion e.g. waking to bathroom and back into bed; my iron levels are low (1 answer)
I have late onset asthma, told two weeks ago that my iron levels are low, IgE of 1712 (Nov 2013), get breathless with little exertion (e.g. going to toilet and back into bed), I lose concentration easily. In August 2013 I lost my sense of smell, but I have been checked by ENT - no blockages. So what is the problem with me
- Am i pregnant or had a miscarriage or other condition?
my mentral cycle is very unpredictable and hence i have very iregular periods but one thing for sur i have never missed my periods or ever been late infact it often comes early
More questions for: Albuterol, Vocal cord disorder
You may be interested at these reviews (Write a review):
- 1 year old fainting after taking singulair
My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
More reviews for: Albuterol, Vocal cord disorder
Comments from related studies:
From this study (2 weeks ago):
The main meds I take are Cymbalta, Maxzide, Benicar and Lovastatin. All the others I take as needed by my choice of not taking so many meds everyday.
From this study (2 weeks ago):
Deaf in one ear possible vestibular dis function
From this study (3 weeks ago):
Been on Asmanex since 12/19/14 - developed the flu on 12/23. Most of the other meds were added between 12/26 and 12/29. On 12/30 my pulmonologist upped the Asmanex to two puffs/day. That was about a week ago. Yesterday (1/6), my voice began to get hoarse. Today it's even more difficult to get sounds out, feels like I have to force myself to speak loud enough for people to hear me. If this is from the Asmanex, will it go away if I stop the med?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.